MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 90 DEGREE SCREWDRIVER T-HANDLE; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 90 DEGREE SCREWDRIVER T-HANDLE; INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Model Number SD03.505.005
Medical Device Problem Codes Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: synthes rep.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, during unknown intra-operation surgery, the shaft for 90 degree screwdriver would not put in screw into the patient and it kept stripping out.The procedure was successfully completed with a delay of 5 minutes using a new set of different screwdrivers.Patient status was unknown.This complaint involves ten (10) devices.This report is for one (1) 90 degree screwdriver t-handle.This report is 4 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.It was reported that on (b)(6)2019, during unknown intra-operation surgery, the shaft for 90 degree screwdriver would not put in screw into the patient and it kept stripping out.The procedure was successfully completed with a delay of 5 minutes using a new set of different screwdrivers.Patient status was unknown.It was reported that there was an allegation on the handle for 90° screwdriver as this was part of the entire device.It was reported that there was an allegation on the matrixrib screwdriver blade self-retaining f/90° scrwdrvr as this was part of the entire device.It was reported that there was an allegation on the 90 degree screwdriver t-handle as this was part of the entire device.It was reported that there was no allegation on the screw.It was reported that the screw would not turn due to the device of the 90 degree screwdriver.It was reported that no screws were stripped.It was reported that the screwdriver was not seating the screws into the plate.Concomitant device reported: unk - plates: trauma (part # unknown, lot # unknown, quantity # unknown).This complaint involves thirteen (13) devices.
 
Event or Problem Description
It was further reported that no screws were stripped, the screwdriver was not seating the screws into the plate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
90 DEGREE SCREWDRIVER T-HANDLE
Common Device Name
INSTR,SURGICAL,ORTHOPEDIC,AC- POWERED MOTOR/ACCESS & ATTACH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8908411
Report Number2939274-2019-59927
Device Sequence Number19432326
Product Code HWE
UDI-Device Identifier10887587071671
UDI-Public(01)10887587071671
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD03.505.005
Device Catalogue NumberSD03.505.005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer08/21/2019
08/21/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/18/2019
09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1